# SDR DALA2022083005836

- Difficulty date: August 27, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 96,220 hours, 43,884 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 AFTER T/O, "R ^AFT EMER EXIT DOOR" CAUTION ON EICAS FOR 5 SECONDS. CORRECTIVE ACTION: CLEANED CONTACT POINT FOR SENSOR REF B757 AMM 52-71. OPS NML. (9060329)
